About the Journal

Research in the Mathematical and Natural Sciences (RMNS) is a national journal intended as a communication forum for mathematicians and other scientists from many practitioners who use mathematics in their research. RMNS disseminate new research results in all areas of mathematics and their applications. Besides research articles, the journal also receives survey papers that stimulate research in mathematics, Natural Sciences and its applications. The scope of the articles published in this journal deals with a broad range of mathematics and natural sciences topics, including Mathematics, Applied Mathematics, Statistics and Probability, Applied Statistics, Mathematics Education, Mathematics Learning, Computational Mathematics, Science and Technology, Computer Science, Artificial Intelligence, Optimization.

Journal Title
Journal Abbreviation 
Publication Language
:   Research in the Mathematical and Natural Sciences
:   Res. Math. Nat. Sci.
:   Biannual (April and October)
:   English (preferable), Indonesia
:   https://doi.org/10.55657/rmns
:   2828-6804
:   Scimadly Publishing
:   Indonesia


Current Issue

Vol. 3 No. 1 (2024): November 2023-April 2024
View All Issues